A male asked about a 42-year-old member:
How do i get off trazadone 100mg safely without disrupting my sleep.?
i been taking it for insomnia for 3 years
1 doctor answer • 1 doctor weighed in
Psychiatry 27 years experience
Weaning: By ½ tablet then 1/4 and so on, under the supervision of your prescriber should be okay. If you continue to have trouble with insomnia, you may wish to discuss alternative meds, restarting trazodone, or discuss sleep study, etc, to determine the underlying cause of your sleep problem with your MD.
1.5k viewsAnswered >2 years ago
Last updated Mar 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.